Communications in Mathematical Sciences

Volume 7 (2009)

Number 2

Contents

Regular Articles

On one version of a semidiscrete Galerkin method for PDE problems involving a generalized 2D Hamiltonian operator

Jean-Francois Berger, Bernard Ducomet, Heloise Goutte, and Alexander Zlotnik

pp. 247-295

Evaluation of scattering operators for semi-infinite periodic arrays

Matthias Ehrhardt, Jiguang Sun, and Chunxiong Zheng

pp. 347-364

Emergence of time-asymptotic flocking in a stochastic Cucker-Smale system

Seung-Yeal Ha, Kiseop Lee, and Doron Levy

pp. 453-469

About the link between the detailed description of transitions in an ion and the average-ion models

Guido Cavallaro, Laurent Desvillettes, and Valeria Ricci

pp. 471-488

A non-standard evolution problem arising in population genetics

Fabio A.C.C. Chalub and Max O. Souza

pp. 489-502

Fast Communications

Exponential decay for the growth-fragmentation/cell-division equations

Philippe Laurençot and Benoit Perthame

pp. 503-510